Revista Matemática Iberoamericana


Full-Text PDF (158 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 2, 2003, pp. 455–466
DOI: 10.4171/RMI/357

Published online: 2003-08-31

Slopes of hypergeometric systems of codimension one

María Isabel Hartillo Hermoso[1]

(1) Universidad de Cádiz, Puerto Real, Spain

We describe the slopes, with respect to the coordinates hyperplanes, of the hypergeometric systems of codimension one, that is when the toric ideal is generated by one element.

Keywords: D-module, slopes, hypergeometric systems

Hartillo Hermoso María Isabel: Slopes of hypergeometric systems of codimension one. Rev. Mat. Iberoam. 19 (2003), 455-466. doi: 10.4171/RMI/357